# SDR SWAA2025081303935

- Difficulty date: August 8, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 37,800 hours, 18,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING LIGHT COVER MISSING,  OK TO CONTINUE PER MEL 25-10-01. LIGHT OPS CHK GOOD; COVER/LENSE MISSING.   INSTALLED CABIN EMERGENCY LIGHT COVER PER AMM 33-51-03.
